Forum Search
Keywords
Which Diet?
In Forum
By Member
Exact Match
1 to 19 of 19
How much should i eat if i'm inactive?
1300 cal per day is a good start. Eat at least 30 gr of protein at breakfast.Tthen less and less protein as day goes on.
by fatdot (submitted a year ago)
Proteins
I have read you should eat at least 90 gr of protein every day so you wont burn off muscle. If you combine ths with 50 gr of carbs and 20 gr of fat,you will loose. Hard to do tho
by fatdot (submitted a year ago)
Weight Gain with Prescription Meds
Has anyone mentioned radio frequency ablation to you? I have friends with the same problem. They HAVE to do the exercises very day or else they need surgery You have to do core exercises to build up muscles to support the back. Bicycling and treadmill doesnt do that. I meet a lot of women with those problems in water aerobics class.
by fatdot (submitted a year ago)
Weight Gain with Prescription Meds
"A previous doctor of mine had me switch too, saying Gabapentin is old-school and Lyrica is much better. I tried it for 2 months and found Gabapentin went farther to control my nerve pain so I switched back to Gabapentin. As I understand it, increased appetite, weight gain and drowsiness are side effects of Lyrica, too so don't switch for those reasons. I'm a proponent of Gabapentin myself. It cost less and works as well or better than anything else I've tried." This is from a message board on lyrica. You have to do your own research and be your own advocate. Don't depend upon drs.
by fatdot (submitted a year ago)
Weight Gain with Prescription Meds
lyrica is known for weightgain. Maybe one of the others like gabepenton is better.Unfortunately drs just give you the meds they like and dont look in to side effects. YOU HAVE to do it.
by fatdot (submitted a year ago)
Weight Gain with Prescription Meds
certain exercises can build up muscles of back to take the pressure off nerves.They have to be done every day
by fatdot (submitted a year ago)
Weight Gain with Prescription Meds
do you people with back problems exercise every day for your back? It helps a lot.
by fatdot (submitted a year ago)
lisinopril?
Lisinopril doesn't affect weight loss. Beta blockers do --anything that ends on ol.
by fatdot (submitted a year ago)
Weight Gain with Prescription Meds
If you are taking cortisone for your back that will cause you to gain weight.
by fatdot (submitted a year ago)
Weight Gain with Prescription Meds
low carbs is easy--salad-summer squash--apple, berries(no sugar) the recipe section of this website has low carb meals
by fatdot (submitted a year ago)
Weight Gain with Prescription Meds
I just looked at your diet calender. I think you eat too many carbs. Try and stay between 50 and 100 gr of carbs. Eat a high protein breakfast_30 gr of protein at least.
by fatdot (submitted a year ago)
Weight Gain with Prescription Meds
If you take certain meds they ruin your insulin sensitivity which means you gain weigh eating the same. Some of these meds are hormones,cortisone, Beta blockers. Drs never tell you these things. They just treat what you came in for
by fatdot (submitted a year ago)
Edy's Ice Cream
net carbs is a sale gimic. Add the regular carbs. It claims because it has fiber it can say net carbs--BS
by fatdot (submitted a year ago)
HELP!!!! weightloss
eat at least 30 gr of protein for breakfast. And--don't go under 900-1300 cal per da especially if you are active and under 50.
by fatdot (submitted a year ago)
Losing weight
Your diet has way too many carbs. Eat 30 gr of protein for breakfast(keeps metabolism going) Limit your carbs to under 100 gr a day.
by fatdot (submitted a year ago)
Protein Sources
can of tuna fish--eggs-whey protein drink--I buy mine as powder and make my own(cheaper)
by fatdot (submitted a year ago)
lisinopril?
For those of you who have difficulty with lisinopril ask your doctor to switch you to Avapro. Less side effects like cough
by fatdot (submitted a year ago)
Staying full is my problem..
I have ust started taking Metamucil 2 hrs after breakfast and 1-2 hrs before lunch. I rounded teaspoon in raspberry tea. It fills me up.
by fatdot (submitted a year ago)
diabetic meds
It is great if you can tolerate it. You still have to diet however. Do you take any blood pressure medication? Stay away from beta blockers
by fatdot (submitted a year ago)
1

Latest Posts

Vegetable pasta
I've gotten really good at "zucchini lasagna." I get big zucchinis -- well not giant but large -- and make long thin slices that serve instead of noodles. Also, since I have to go lactose ...
by Hermiones Mom on 29 Aug 14 08:45 PM
advice needed
Isn't that the truth...;) ..you can't be sedentary and try to lose weight..it's just not happening..:)
by Re-energize on 29 Aug 14 04:10 PM
Mix feelings
Keep yourself busy so that you don't have time for a snack. If you really just want to eat something sweet or salty you can, but only in small amounts. Just think how bad you would feel afterwards ...
by snezica on 29 Aug 14 03:08 PM
how to add images or pics in my journals?
This is how you post pictures in your journal. I have copied this from the answer kingkeld gave us: "First, I need to explain that in order to post pictures here on Fatsecret, the image needs to be ...
by snezica on 29 Aug 14 03:01 PM
New and looking for fitness lifestyle and or gaming buddies
Hello. I am new to the site but not new to fitness, exercise and gaming. Haha. I am looking for like minded individuals who are interested in having another gamer gal in their life! I play WoW and am ...
by Lunarios on 29 Aug 14 02:20 PM
New and looking for a buddy
I can be your buddy! I need buddies too. I am also working on my muscle gains. I am a 38 year old female at 133.4 lbs with 100 lb of muscle mass. I like to train. I do not do cardio.
by Lunarios on 29 Aug 14 01:51 PM

Member Tip

average member ranking
by member Lucky765
This is tough......I,m spending 90% of my time trying to stay on meal plan and the other 10% going off it.....Resulting in an increase in weight..
05 Jan 14 for diet Atkins